Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/6899

The random conductance model with cauchy tails

Authors Barlow, M.T.
Zheng, X.
Issue Date 2010
Source Annals of Applied Probability , v. 20, (3), 2010, p. 869-889
Summary We consider a random walk in an i.i.d. Cauchy-tailed conductances environment. We obtain a quenched functional CLT for the suitably rescaled random walk, and, as a key step in the arguments, we improve the local limit theorem for pωn<sup>2</sup><sub>t</sub> (0, y) in [Ann. Probab. (2009). To appear], Theorem 5.14, to a result which gives uniform convergence for pωn<sup>2</sup><sub>t</sub>(x, y) for all x, y in a ball. © Institute of Mathematical Statistics, 2010.
Subjects
ISSN 1050-5164
Rights The annals of applied probability © copyright (2010). Institute of Mathematical Statistics. The Journal's web site is located http://www.imstat.org/aap/
Language English
Format Article
Access View full-text via DOI
View full-text via Scopus
View full-text via Web of Science
Find@HKUST
Files in this item:
File Description Size Format
RCM_Final.pdf 182932 B Adobe PDF